×

On the radius of univalence of certain analytic functions. (English) Zbl 0158.07701


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Richard J. Libera, Some radius of convexity problems, Duke Math. J. 31 (1964), 143 – 158. · Zbl 0129.29403
[2] R. J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965), 755 – 758. · Zbl 0158.07702
[3] T. H. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc. 104 (1962), 532 – 537. · Zbl 0106.04805
[4] Thomas H. MacGregor, The radius of convexity for starlike functions of order 1\over2, Proc. Amer. Math. Soc. 14 (1963), 71 – 76. · Zbl 0113.05505
[5] Raphael M. Robinson, Univalent majorants, Trans. Amer. Math. Soc. 61 (1947), 1 – 35. · Zbl 0032.15603
[6] M. S. Robertson, Extremal problems for analytic functions with positive real part and applications, Trans. Amer. Math. Soc. 106 (1963), 236 – 253. · Zbl 0116.05903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.